# SDR 2012FA0000170

- Difficulty date: March 25, 2012
- Submitted: March 27, 2012
- Operation: General aviation
- Aircraft: N756KS
- Make and model: Cessna TR182
- Aircraft serial: 18201096
- Aircraft time: 4,600 hours
- Engine: Lyc O540L3C5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105243
- Part serial: DF1895
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, E, B
- Precautionary procedure: O

## Discrepancy

INSTALLED O/H HA-6 CARBURETOR, ON GROUND RUNS NOTED ENGINE EXTREMLY ROUGH AT POWER SETTING ABOVE 1400 RPM, STRONG ODOR OF FUEL AND BLACK SMOKE FROM EXHAUST.  USE OF MIXTURE CONTROL AT 1400 RPM GAVE 200 RPM RISE AND CLEARED CONDITION.  UNABLE TO REACH TAKEOFF RPM AT 41" MANIFOLD PRESSURE WITHOUT LEANING AT FIELD ELEVATION OF APPROX 700 FT UNLESS MIXTURE USED.  IDLE AND IDLE MIXTURE WERE WITHIN LIMITS.  UNIT RETURNED  FOR INSPECTION AND REPAIR.  CARBURETOR WAS INSTALLED DUE TO PREVIOUS UNITS MIXTURE UNABLE TO SHUTDOWN CLEAN.  MIXTURE CONTROL WAS FOUND TO BE WORN AND LEAKING FROM BODY OF UNIT.  NO OTHER ENGINE PERFORMANCE ISSUES NOTED PRIOR TO ITS REMOVAL.
